# SDR ASOA04327

- Difficulty date: April 15, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, THE FORWARD 3 SECTIONS OF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD 3 SECTIONS OF EMERGENCY FLOOR LIGHT STRIPS.  OPERATIONAL CHECKS GOOD.
